Hail, White
- When
- March 25, 7:05 PM CST
- Where
- White County, 2 mi W of Beebe
- Measured
- 0.88 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.067, -91.933
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Mar 25, 3:59 PM CST, 3 hours 6 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 359 PM CST TUE MAR 25 2003 ...REISSUED TO TAKE INTO ACCOUNT CURRENT WATCHES... THE COLD FRONT HAS BEEN SLOWER THAN EXPECTED TODAY. THIS HAS GIVEN A CHANCE TO RECOVER THE DEW POINTS INTO THE 60S IN THE FORM OF A WEDGE MOVING TO THE NORTHEAST FROM SOUTHWEST ARKANSAS. VERTICAL VELOCITIES ARE FAVORABLE FOR LIFT AHEAD OF THE COLD FRONT IN CONJUNCTION WITH DAYTIME HEATING. EVEN WITH THE SLOWING DOWN OF THE FRONT ACROSS THE OZARKS TODAY...ONCE ON THE SOUTHEAST EAST PART OF THE STATE...THE FRONT SHOULD PICK UP SPEED AND EXIT THE STATE ON TIME TO LEAVE A DRY FORECAST FROM 12Z ON WEDNESDAY UNTIL THE NEXT COLD FRONT APPROACHES FOR THE WEEKEND. TEMPERATURES WILL COOL FOR WEDNESDAY BEHIND THE COLD FRONT...THEN THEY WILL RECOVER NICELY FOR THURSDAY. SEVERE WEATHER IS STILL A POSSIBILITY WITH THE NEXT FRONT...AND IT BEARS CONTINUED WATCHING. FCSTID = 32 HRO 39 65 44 72 / 70 0 0 0 LIT 46 67 47 75 / 60 0 0 0 HOT 46 67 47 76 / 70 0 0 0 PBF 47 68 48 76 / 60 0 0 0 .LZK...NONE.
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 443 AM CST TUE MAR 25 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL MOVE ACROSS ARKANSAS TODAY AND TONIGHT ALLOWING SHOWERS AND THUNDERSTORMS TO DEVELOP ALONG THE FRONT. THE FRONT WILL MOVE NORTHWEST TO SOUTHEAST. A FEW OF THE STORMS COULD REACH SEVERE LIMITS PRODUCING STRONG WINDS AND LARGE HAIL. SPOTTER ACTIVATION MAY BE REQUIRED LATE TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY AND THURSDAY WILL BE DRY. ANOTHER STRONG STORM SYSTEM WILL BEAR DOWN ON THE REGION FRIDAY FOR ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS. SOME OF THE STORMS COULD BE SEVERE ON FRIDAY. AGAIN THE MAIN THREAT OF SEVERE WEATHER APPEARS TO BE STRONG WINDS AND LARGE HAIL AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED ON FRIDAY. 51
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK, AR
457 PM CST TUE MAR 25 2003
TIME(CST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0308 PM SILVER HILL AR .88 INCH HAIL
03/25/03 SEARCY REPORTED BY MEDIA
0312 PM DEER AR .75 INCH HAIL
03/25/03 NEWTON HAIL COVERED THE GROUND
REPORTED BY COOP OBSERVER
0315 PM DEER AR 1.00 INCH HAIL
03/25/03 NEWTON REPORTED BY LAW
ENFORCEMENT
0400 PM FOX AR 1.00 INCH HAIL
03/25/03 STONE REPORTED BY LAW
ENFORCEMENT
0410 PM HANOVER AR .75 INCH HAIL
03/25/03 STONE REPORTED BY LAW
ENFORCEMENT
0430 PM 4 S MOUNTAIN VIEW AR .75 INCH HAIL
03/25/03 STONE HAIL COVERED THE GROUND TO
4 INCHES DEEP ALONG STATE
HIGHWAY 9. REPORTED BY
STORM SPOTTER
0450 PM JACKSONPORT AR .75 INCH HAIL
03/25/03 JACKSON REPORTED BY EMERGENCY
MANAGEMENT
32PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK, AR
510 PM CST TUE MAR 25 2003
TIME(CST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0450 PM BETHESDA AR .88 INCH HAIL
03/25/03 INDEPENDENCE REPORTED BY EMERGENCY
MANAGEMENT.
32PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK, AR
531 PM CST TUE MAR 25 2003
TIME(CST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0525 PM OVERCUP AR .75 INCH HAIL
03/25/03 CONWAY REPORTED BY LAW
ENFORCEMENT
22ARZ003>007-012>015-021-260030- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 605 PM CST TUE MAR 25 2003 ...SEVERE THUNDERSTORM WATCH NUMBER 72 CANCELLED IN NORTHERN ARKANSAS... A COLD FRONT HAS PUSHED FROM NORTHERN INTO CENTRAL ARKANSAS LATE THIS AFTERNOON. SCATTERED SEVERE THUNDERSTORMS HAVE MOVED OUT OF NORTHERN SECTIONS OF THE STATE...WITH NO ADDITIONAL SEVERE WEATHER EXPECTED. SEVERE THUNDERSTORM WATCH NUMBER 72...WHICH WAS IN EFFECT UNTIL 8 PM...HAS BEEN CANCELLED IN NORTHERN ARKANSAS FOR THE FOLLOWING COUNTIES... BAXTER...BOONE...FULTON...IZARD...MARION...NEWTON...SEARCY... SHARP...AND STONE. IN ADDITION...SEVERE THUNDERSTORM WATCH NUMBER 73 IN WESTERN ARKANSAS HAS BEEN REPLACED BY SEVERE THUNDERSTORM WATCH NUMBER 75 AND EXPANDED TO INCLUDE MUCH OF CENTRAL AND SOUTHERN SECTIONS OF THE STATE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR THE LATEST INFORMATION CONCERNING THIS SEVERE WEATHER SITUATION. 46
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK, AR
620 PM CST TUE MAR 25 2003
TIME(CST) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0320 PM MARSHALL AR .75 INCH HAIL
03/25/03 SEARCY REPORTED BY LAW
ENFORCEMENT.
0340 PM DENNARD AR .75 INCH HAIL
03/25/03 VAN BUREN REPORTED BY LAW
ENFORCEMENT.
0345 PM 2 E LESLIE AR 1.75 INCH HAIL
03/25/03 SEARCY ON HIGHWAY 66. REPORTED BY
FIRE DEPARTMENT/EMS.
0500 PM CONCORD AR .75 INCH HAIL
03/25/03 CLEBURNE REPORTED BY LAW
0505 PM BATESVILLE AR .75 INCH HAIL
03/25/03 INDEPENDENCE REPORTED BY EMERGENCY
MANAGEMENT.
ENFORCEMENT.
0515 PM THIDA AR .88 INCH HAIL
03/25/03 INDEPENDENCE REPORTED BY LAW
ENFORCEMENT.
0518 PM SULPHUR ROCK AR .75 INCH HAIL
03/25/03 INDEPENDENCE REPORTED BY LAW
ENFORCEMENT.
0526 PM CORD AR .75 INCH HAIL
03/25/03 INDEPENDENCE REPORTED BY LAW
ENFORCEMENT.
0538 PM PANGBURN AR .75 INCH HAIL
03/25/03 WHITE REPORTED BY LAW
ENFORCEMENT.
0551 PM WOOSTER AR .75 INCH HAIL
03/25/03 FAULKNER REPORTED BY OFF-DUTY NWS
EMPLOYEE.
32The Little Rock radar (KLZK), 39 km away, was scanning. The volume nearest the first event began at 01:05 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2003Every state in 2003This day in weather historyWarnings in Arkansas, March 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5347578.